Alert archive / North Carolina / Freeze Warnings in 2016
Freeze Warning 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this freeze warning at Apr 5, 2016, 2:45 AM EDT for 12 counties in North Carolina. It took effect at Apr 6, 2016, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 2:45 AM EDT (06:45 UTC)
- In effect from
- Apr 6, 2016, 3:00 AM EDT
- Expired
- Apr 6, 2016, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 6.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626 WWUS72 KMHX 050645 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 245 AM EDT TUE APR 5 2016 ...STRONG NORTHERLY WINDS EXPECTED ALONG THE COAST EARLY THIS MORNING THROUGH THIS AFTERNOON... ...FREEZE WARNING FOR ALL MAINLAND COUNTIES OF EASTERN NORTH CAROLINA LATE TONIGHT AND EARLY WEDNESDAY... .A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN NORTH CAROLINA EARLY THIS MORNING. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH EXPECTED ALONG THE IMMEDIATE COAST INTO THIS AFTERNOON. THEN COLD HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL BE FAVORABLE FOR TEMPERATURES OVER THE INLAND AREAS TO DROP INTO THE 28 TO 32 DEGREE RANGE LEADING TO A HARD FREEZE. NCZ081-052000- /O.UPG.KMHX.FZ.A.0001.160406T0700Z-160406T1300Z/ /O.NEW.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ /O.CON.KMHX.WI.Y.0010.160405T0800Z-160405T1800Z/ MAINLAND HYDE- INCLUDING THE CITIES OF...ENGELHARD...FAIRFIELD...PONZER... SCRANTON...SWANQUARTER 245 AM EDT TUE APR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR EARLY THIS MORNING THROUGH EARLY THIS AFTERNOON. THE FREEZE WILL OCCUR LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ029-044>046-079-080-090>093-098-052000- /O.UPG.KMHX.FZ.A.0001.160406T0700Z-160406T1300Z/ /O.NEW.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-DUPLIN-LENOIR- JONES-CRAVEN-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... OAK CITY...JAMESVILLE...GREENVILLE...BETHEL...FARMVILLE... GRIFTON...GRIMESLAND...PLYMOUTH...ROPER...CRESWELL...COLUMBIA... GUM NECK...SNOW HILL...HOOKERTON...WALSTONBURG...WASHINGTON... CHOCOWINITY...BELHAVEN...BATH...AURORA...WALLACE...WARSAW... KENANSVILLE...BEULAVILLE...FAISON...KINSTON...LA GRANGE... PINK HILL...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN... HAVELOCK...VANCEBORO...COVE CITY...JACKSONVILLE...RICHLANDS... SWANSBORO...NORTH TOPSAIL BEACH 245 AM EDT TUE APR 5 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ047-052000- /O.NEW.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ /O.CON.KMHX.WI.Y.0010.160405T0800Z-160405T2300Z/ MAINLAND DARE- INCLUDING THE CITIES OF...MANNS HARBOR...STUMPY POINT...EAST LAKE 245 AM EDT TUE APR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY. * TEMPERATURES...AT OR JUST BELOW FREEZING AWAY FROM WATER. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONGEST WINDS FROM EARLY THIS MORNING THROUGH LATE THIS AFTERNOON. THE FREEZE WILL OCCUR LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ095-052000- /O.NEW.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ /O.CON.KMHX.WI.Y.0010.160405T0800Z-160405T1800Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE 245 AM EDT TUE APR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY. * TEMPERATURES...AT OR JUST BELOW FREEZING AWAY FROM WATER. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH...ESPECIALLY FOR EASTERN PARTS OF THE COUNTY. * TIMING...STRONGEST WINDS EARLY THIS MORNING THROUGH EARLY THIS AFTERNOON. THE FREEZE WILL OCCUR LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ094-052000- /O.NEW.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ PAMLICO- INCLUDING THE CITIES OF...ORIENTAL...BAYBORO...ARAPAHOE... VANDEMERE 245 AM EDT TUE APR 5 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY. * TEMPERATURES...AT OR JUST BELOW FREEZING AWAY FROM WATER. * TIMING...LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ103-104-052000- /O.CON.KMHX.WI.Y.0010.160405T0800Z-160405T2300Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 245 AM EDT TUE APR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...EARLY THIS MORNING THROUGH LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
718 WWUS72 KMHX 052000 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 400 PM EDT TUE APR 5 2016 ...STRONG NORTHERLY WINDS EXPECTED ALONG THE COAST THIS EVENING... ...FREEZE WARNING FOR ALL MAINLAND COUNTIES OF EASTERN NORTH CAROLINA LATE TONIGHT INTO EARLY WEDNESDAY... .HIGH PRESSURE CONTINUES TO SHIFT SOUTH TOWARDS EASTERN NC THIS AFTERNOON. WINDS WILL REMAIN GUSTY, UP TO 45 MPH ALONG THE IMMEDIATE COAST INTO THIS EVENING, THEN DIMINISH BELOW 35 MPH TONIGHT. THEN COLD HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL BE FAVORABLE FOR TEMPERATURES OVER THE INLAND AREAS TO DROP INTO THE 28 TO 32 DEGREE RANGE LEADING TO A HARD FREEZE. NCZ047-060800- /O.CAN.KMHX.WI.Y.0010.000000T0000Z-160405T2300Z/ /O.CON.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ MAINLAND DARE- INCLUDING THE CITIES OF...MANNS HARBOR...STUMPY POINT...EAST LAKE 400 PM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. * TEMPERATURES...AT OR BELOW FREEZING AWAY FROM WATER BODIES. * TIMING...THE FREEZE WILL OCCUR LATE TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ029-044>046-079>081-090>095-098-060800- /O.CON.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-MAINLAND HYDE- DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... OAK CITY...JAMESVILLE...GREENVILLE...BETHEL...FARMVILLE... GRIFTON...GRIMESLAND...PLYMOUTH...ROPER...CRESWELL...COLUMBIA... GUM NECK...SNOW HILL...HOOKERTON...WALSTONBURG...WASHINGTON... CHOCOWINITY...BELHAVEN...BATH...AURORA...ENGELHARD...FAIRFIELD... PONZER...SCRANTON...SWANQUARTER...WALLACE...WARSAW... KENANSVILLE...BEULAVILLE...FAISON...KINSTON...LA GRANGE... PINK HILL...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN... HAVELOCK...VANCEBORO...COVE CITY...ORIENTAL...BAYBORO... ARAPAHOE...VANDEMERE...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...JACKSONVILLE...RICHLANDS... SWANSBORO...NORTH TOPSAIL BEACH 400 PM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...THE FREEZE WILL OCCUR LATE TONIGHT INTO EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ103-104-060000- /O.EXT.KMHX.WI.Y.0010.000000T0000Z-160406T0000Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 400 PM EDT TUE APR 5 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
335 WWUS72 KMHX 052030 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 430 PM EDT TUE APR 5 2016 ...FREEZE WARNING FOR ALL MAINLAND COUNTIES OF EASTERN NORTH CAROLINA LATE TONIGHT INTO EARLY WEDNESDAY... .COLD HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL BE FAVORABLE FOR TEMPERATURES OVER THE INLAND AREAS TO DROP INTO THE 28 TO 32 DEGREE RANGE LEADING TO A HARD FREEZE. NCZ103-104-052130- /O.CAN.KMHX.WI.Y.0010.000000T0000Z-160406T0000Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KITTY HAWK...NAGS HEAD...MANTEO... RODANTHE...BUXTON...HATTERAS VILLAGE...OCRACOKE 430 PM EDT TUE APR 5 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA, THUS THE ADVISORY HAS BEEN CANCELLED. $$ NCZ029-044>047-079>081-090>095-098-060830- /O.CON.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... OAK CITY...JAMESVILLE...GREENVILLE...BETHEL...FARMVILLE... GRIFTON...GRIMESLAND...PLYMOUTH...ROPER...CRESWELL...COLUMBIA... GUM NECK...MANNS HARBOR...STUMPY POINT...EAST LAKE...SNOW HILL... HOOKERTON...WALSTONBURG...WASHINGTON...CHOCOWINITY...BELHAVEN... BATH...AURORA...ENGELHARD...FAIRFIELD...PONZER...SCRANTON... SWANQUARTER...WALLACE...WARSAW...KENANSVILLE...BEULAVILLE... FAISON...KINSTON...LA GRANGE...PINK HILL...MAYSVILLE... POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO... COVE CITY...ORIENTAL...BAYBORO...ARAPAHOE...VANDEMERE... MOREHEAD CITY...BEAUFORT...NEWPORT...ATLANTIC BEACH... EMERALD ISLE...JACKSONVILLE...RICHLANDS...SWANSBORO... NORTH TOPSAIL BEACH 430 PM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...THE FREEZE WILL OCCUR LATE TONIGHT INTO EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
219 WWUS72 KMHX 060647 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 247 AM EDT WED APR 6 2016 ...FREEZE WARNING CONTINUES FOR ALL MAINLAND COUNTIES OF EASTERN NORTH CAROLINA EARLY THIS MORNING... .COLD HIGH PRESSURE WILL BUILD OVER THE AREA THROUGH THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL BE FAVORABLE FOR TEMPERATURES OVER THE INLAND AREAS TO DROP INTO THE 28 TO 32 DEGREE RANGE LEADING TO A HARD FREEZE. NCZ029-044>047-079>081-090>095-098-061300- /O.CON.KMHX.FZ.W.0001.160406T0700Z-160406T1300Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... OAK CITY...JAMESVILLE...GREENVILLE...BETHEL...FARMVILLE... GRIFTON...GRIMESLAND...PLYMOUTH...ROPER...CRESWELL...COLUMBIA... GUM NECK...MANNS HARBOR...STUMPY POINT...EAST LAKE...SNOW HILL... HOOKERTON...WALSTONBURG...WASHINGTON...CHOCOWINITY...BELHAVEN... BATH...AURORA...ENGELHARD...FAIRFIELD...PONZER...SCRANTON... SWANQUARTER...WALLACE...WARSAW...KENANSVILLE...BEULAVILLE... FAISON...KINSTON...LA GRANGE...PINK HILL...MAYSVILLE... POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO... COVE CITY...ORIENTAL...BAYBORO...ARAPAHOE...VANDEMERE... MOREHEAD CITY...BEAUFORT...NEWPORT...ATLANTIC BEACH... EMERALD ISLE...JACKSONVILLE...RICHLANDS...SWANSBORO... NORTH TOPSAIL BEACH 247 AM EDT WED APR 6 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this freeze warning went out at Apr 5, 12:31 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Apr 5, 12:31 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1231 AM EDT TUE APR 5 2016
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION TONIGHT.
COLD HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST TUESDAY AND
MOVE OFF THE EAST COAST WEDNESDAY. A SERIES OF COLD FRONTS WILL
SWEEP THROUGH LATE IN THE WEEK FOLLOWED BY COLD HIGH PRESSURE NEXT
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1230 AM TUE...NO CHANGES WITH FCST LOOKING GOOD. STRONG
COLD FRONT JUST TO THE N WILL SURGE SE THRU REGION NEXT FEW HRS
WITH POSS SOME WDLY SCT SHRA AND STRONG N WINDS IN ITS WAKE.
PREV DISC...MAIN STORY TONIGHT WILL BE THE PASSAGE OF A STRONG
COLD FRONT NOW MOVING INTO THE WESTERN PIEDMONT WHICH WILL TRAVEL
FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA AFTER MIDNIGHT. CLEAR
SKIES AHEAD OF THE FRONT LATE THIS EVENING WILL GIVE WAY TO MOSTLY
CLOUDY SKIES OVERNIGHT IN THE BRIEFLY MOIST NORTHERLY FLOW BEHIND
THE FRONT. RADAR IS INDICATING A BAND OF SHOWERS VICINITY OF THE
FRONT WHICH THE MODELS ARE FORECASTING TO WEAKEN AS THEY REACH OUR
AREA AFTER MIDNIGHT. ANY LINGERING PRECIPITATION SHOULD DISSIPATE
BY DAWN. THE BEST CHANCE FOR MEASURABLE PRECIPITATION WILL BE
ACROSS THE NORTHERN HALF OF THE AREA /MAINLY NORTH OF THE PAMLICO
RIVER/ WITH ONLY A FEW HUNDRETHS OF AN INCH EXPECTED. WILL
CONTINUE CURRENT 20-30% POPS. THE MAIN IMPACT FROM THIS SYSTEM
WILL BE THE STRONG NORTHERLY WINDS AND COLD AIR THAT WILL SWEEP
INTO THE AREA BEHIND THE FRONT. HAVE INITIATED WIND ADVISORIES FOR
THE OUTER BANKS ZONES ALONG WITH MAINLAND HYDE/DARE AND CARTERET
COUNTIES STARTING AT 08Z TONIGHT FOR WIND SPEEDS OF 25 TO 35 MPH
WITH GUSTS OF 45 TO 50 MPH. AS THE STRONG CAA DEVELOPS BEHIND THE
FRONT...LOW TEMPERATURES BY MORNING WILL FALL INTO THE MID/UPPER
40S MOST AREAS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
AS OF 305 PM MONDAY...ANY LIGHT PRECIPITATION SHOULD MOVE OFFSHORE
DURING THE MORNING HOURS ON TUESDAY WITH A BLUSTERY DAY UPCOMING
WITH GUSTY N/NW WINDS. TEMPERATURES WILL ONLY RISE TO THE MID 40S
NORTHERN OUTER BANKS WITH PERHAPS A FEW SPOTS REMAINING IN THE
LOWER 40S...RANGING TO THE LOW/MID 50S ELSEWHERE. ANY CLOUDINESS
SHOULD CLEAR QUICKLY WITH A SUNNY AND DRY DAY EXPECTED WITH
DEWPOINTS INTO THE LOW/MID 20S.
&&
.LONG TERM /TONIGHT THROUGH MONDAY/...
AS OF 315 PM MON...SURFACE/UPPER RIDGE ALONG THE EASTERN SEABOARD
WEDNESDAY WILL SHIFT EAST FOLLOWED BY A COLD FRONT SWEEPING
THROUGH THURSDAY. CONTINUED LIKELY POPS ACROSS MOST OF THE AREA
WITH CATEGORICAL ALONG THE IMMEDIATE COAST AND ADJACENT WATERS AS
SLIGHTLY BETTER DYNAMICS ACROSS THIS AREA. THE FRONT MOVES OFF THE
COAST QUICKLY WITH RAIN ENDING IN THE EARLY EVENING. SURFACE/UPPER
TROF PASSES THROUGH ON FRIDAY. HOWEVER...MOISTURE IS LIMITED AND
ONLY ACROSS THE NORTHEAST COUNTIES SO HAVE INCLUDED ONLY A SLIGHT
CHANCE THERE AND DRY ELSEWHERE. STRONG BUT DRY COLD FRONT MOVES
THROUGH SATURDAY WITH A CHILLY AIRMASS SPREADING IN BEHIND IT.
LOWS SATURDAY NIGHT WILL BE IN THE LOWER 30S ALONG AND WEST OF
HIGHWAY 17 WITH MID 30S ELSEWHERE. TEMPS WILL RECOVER QUICKLY
SUNDAY INTO MONDAY AS THE SURFACE HIGH BEHIND THE FRONT PASSES
THROUGH SUNDAY AND IS OFF THE COAST MONDAY. RESULTING NORTHWEST
WINDS MONDAY WILL SHIFT QUICKLY TO SOUTHWEST ON MONDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1230 AM TUE...STRONG COLD FRONT WILL MOVE SE THRU REGION
NEXT FEW HOURS WITH GUSTY N WINDS IN ITS WAKE. ALSO EXPECTING A
BRIEF PD OF MVFR CIGS BEHIND THE FRONT ROUGHLY 09Z TO 13Z. AS THE
FRONT PASSES A BRIEF GUST TO 35 KT WILL BE POSSIBLE AS WINDS SHIFT
TO THE NORTH. WINDS WILL REMAIN GUSTY FROM LATE TONIGHT THROUGH
THIS AFTERNOON WITH FREQUENT GUSTS TO 25 KT EXPECTED. SKIES ARE
FORECAST TO BECOME CLEAR BY LATE MORNING. CLEAR SKIES WILL CONT
TONIGHT WITH WINDS BECOMING LIGHT AS HIGH PRES BUILDS OVERHEAD.
LONG TERM /WED THROUGH SATURDAY/...
AS OF 315 PM MON...VFR THROUGH WED NIGHT. SUB-VFR CIGS/VSBYS IN
NUMEROUS SHOWERS THURSDAY...THEN BACK TO VFR FRIDAY AND SATURDAY.
SOUTH WIND WEDNESDAY 5-10 KNOTS INCREASING TO SOUTHWEST 15-20
KNOTS THURSDAY. AFTER A COLD FRONT MOVES THROUGH THURSDAY WINDS
WILL BE WEST 15-20 KNOTS FRIDAY. A FAST-MOVING TROF SWEEPS THROUGH
FRIDAY WITH ASSOCIATED WINDS FROM THE NORTHWEST 15-20 KNOTS WITH
GUSTS IN THE MID 20S.
&&
.MARINE...
SHORT TERM /TONIGHT AND TUESDAY/...
AS OF 1230 AM TUE...NO CHANGES WITH SURGE OF STRONG N WINDS
EXPECTED TO SPREAD QUICKLY S OVER THE WATERS NEXT FEW HRS BEHIND
COLD FRONT.
PREV DISC...GALE WARNINGS CONTINUE FOR THE NC WATERS TONIGHT AND
TUESDAY. S/SW WINDS CONTINUE 15 TO 25 KT AHEAD OF THE STRONG COLD
FRONT EARLY THIS EVENING. AFTER MIDNIGHT THE FRONT WILL SWEEP
SOUTHEAST ACROSS THE WATERS WITH WINDS SHIFTING TO NORTH AND
INCREASING TO 25 TO 35 KNOTS WITH SOME GUSTS TO AROUND 40 KNOTS ON
THE COASTAL WATERS AND SOUNDS/ALLIGATOR RIVER LATE TONIGHT INTO
TUESDAY WITH 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS ON THE INLAND
RIVERS. THE WIND/SEAS PEAK DURING THE MID TO LATE MORNING HOURS ON
TUESDAY BEFORE SUBSIDING DURING THE AFTERNOON.
PER LOCAL NWPS/SWAN MODEL...SEAS CURRENTLY 3 TO 5 FT BUILD
TO 4-6 LATE THIS EVENING...THEN AS STRONGER WINDS DEVELOP BEHIND
THE COLD FRONT...EXPECT SEAS AS HIGH AS 9-12 FEET CENTRAL AND
NORTHERN WATERS DURING THE MORNING ON TUESDAY.
LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 315 PM MON...BOATING CONDITIONS WILL BE POOR THROUGH THE
ENTIRE LONG TERM. THREE DIFFERENT FEATURES WILL PASS THROUGH THE
AREA...A COLD FRONT THURSDAY...A SURFACE TROF FRIDAY AND ANOTHER
COLD FRONT SATURDAY WITH PRESSURE GRADIENT REMAINING RATHER TIGHT.
WINDS WILL AVERAGE 15-25 KNOTS FOR THE ENTIRE PERIOD. SEAS WILL
REMAIN AT SMALL CRAFT LEVELS AS WELL WITH HIGHEST SEAS THURSDAY
AND THURSDAY NIGHT OF 7-11 FEET.
&&
.FIRE WEATHER...
AS OF 310 PM MON...THE COMBINATION OF GUSTY N/NW WINDS OF 15-25
MPH WITH HIGHER GUSTS...COUPLED WITH DEWPOINTS IN THE 20S WILL
LEAD TO RELATIVE HUMIDITY VALUES OF 30 PERCENT OR LOWER OVER THE
COASTAL PLAINS...WEST OF HIGHWAY 17 ON TUESDAY. A FIRE DANGER
STATEMENT HAS BEEN ISSUED.
&&
.CLIMATE...
RECORD MIN TEMPS FOR 04/06/2016 WEDNESDAY
LOCATION TEMP/YEAR
NEW BERN 30/2004 (KEWN ASOS)
CAPE HATTERAS 36/1975 (KHSE ASOS)
GREENVILLE 28/1918 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 31/2004 (COOP - NOT KMRH ASOS)
KINSTON 27/2004 (COOP - NOT KISO AWOS)
JACKSONVILLE 25/2004 (KNCA AWOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
NCZ029-044>046-079>081-090>093-098.
WIND ADVISORY FROM 4 AM EARLY THIS MORNING TO 2 PM EDT THIS
AFTERNOON FOR NCZ081-095.
WIND ADVISORY FROM 4 AM EARLY THIS MORNING TO 7 PM EDT THIS
EVENING FOR NCZ047-103-104.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 11 AM EDT THIS MORNING FOR
AMZ136-137.
GALE WARNING FROM 4 AM EARLY THIS MORNING TO 2 PM EDT THIS
AFTERNOON FOR AMZ135.
GALE WARNING FROM 4 AM TO 11 AM EDT THIS MORNING FOR AMZ130-
131.
GALE WARNING FROM 4 AM EARLY THIS MORNING TO 8 PM EDT THIS
EVENING FOR AMZ150-152-154-156.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR AMZ158.
&&
SYNOPSIS...CTC
NEAR TERM...RF/JME/CTC
SHORT TERM...CTC
LONG TERM...HSA
AVIATION...RF/HSA/SGK
MARINE...RF/JME/CTC/HSA
FIRE WEATHER...MHX
CLIMATE...MHXHazardous weather outlook, Apr 4, 5:47 PM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 547 PM EDT MON APR 4 2016 NCZ029-044>046-079-080-090>093-098-052200- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES- CRAVEN-ONSLOW- 547 PM EDT MON APR 4 2016 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ081-052200- MAINLAND HYDE- 547 PM EDT MON APR 4 2016 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-052200- OUTER BANKS DARE-OUTER BANKS HYDE- 547 PM EDT MON APR 4 2016 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ094-052200- PAMLICO- 547 PM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-052200- CARTERET- 547 PM EDT MON APR 4 2016 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-052200- MAINLAND DARE- 547 PM EDT MON APR 4 2016 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 5, 2:42 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 242 AM EDT TUE APR 5 2016 NCZ029-044>046-079>081-090>095-098-052130- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-MAINLAND HYDE- DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... OAK CITY...JAMESVILLE...GREENVILLE...BETHEL...FARMVILLE... GRIFTON...GRIMESLAND...PLYMOUTH...ROPER...CRESWELL...COLUMBIA... GUM NECK...SNOW HILL...HOOKERTON...WALSTONBURG...WASHINGTON... CHOCOWINITY...BELHAVEN...BATH...AURORA...ENGELHARD...FAIRFIELD... PONZER...SCRANTON...SWANQUARTER...WALLACE...WARSAW... KENANSVILLE...BEULAVILLE...FAISON...KINSTON...LA GRANGE... PINK HILL...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN... HAVELOCK...VANCEBORO...COVE CITY...ORIENTAL...BAYBORO... ARAPAHOE...VANDEMERE...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...JACKSONVILLE...RICHLANDS... SWANSBORO...NORTH TOPSAIL BEACH 242 AM EDT TUE APR 5 2016 ...INCREASED FIRE DANGER TODAY... NORTH WINDS GUSTING 20 TO 30 MPH COMBINED WITH RELATIVE HUMIDITY VALUES IN THE UPPER 20S TO LOWER 30S WILL LEAD TO AN ENHANCED FIRE DANGER TODAY. THE GREATEST THREAT WILL BE LATE THIS MORNING THROUGH MID TO LATE AFTERNOON. PEOPLE INVOLVED WITH OUTDOOR BURNING OPERATIONS ARE ADVISED TO USE EXTRA CAUTION...CHECK IN WITH THEIR LOCAL BURN PERMITTING AUTHORITY...AND ENSURE FIRE SUPPRESSION EQUIPMENT IS READILY AVAILABLE.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 6:24 AM EDT | High Surf Advisory | MHX | 15 hr | |
| Apr 5, 7:12 PM EDT | Gale Warning | MHX | 108 min |
Nearby
Freeze Warnings in North Carolina, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.